Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What causes dry cough despite being on medications?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 606 Questions
Question
Dear Doctor,
My wife is having dry cough for past 3-4 months. We have visited doctor as well and doctor has said that it is allergic cough. After having the medications prescribed by him, there was a bit relief for initial 1-2 days but, now it is back to the old state. (Prescription attached).

Please suggest what could be the cause and what could be done to get relief from this cough? Thanks.

Regards,
Axxxx
Mon, 23 Apr 2018 in Internal Doctor Category
 
 
Answered by Dr. Nagamani Ng 2 hours later
Brief Answer:
Sputum examination to be done

Detailed Answer:
Hi XXXXXXX

I have gone through your query and reviewed the attached prescription

I suggest you to get her sputum examination and chest X ray done to rule out any possibilities of infection. Then the treatment can be planned according to the results. For time being let her have Tab. Montair LC 1 tablet 2 times a day for 5 days and and Syr Grilinctus 5ml 3 times a day.



Any issues do follow up.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor